# SDR SWIA2021100161399

- Difficulty date: July 6, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STGR 27, CORROSION FOUND ON TCAS DOUBLER CHANNEL    (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED LWR TCAS DBLR CHANNEL, REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01 AND BOMBARDIER DWG SH670-30023 REV G. LEAK CHECK GOOD, OPS TEST GOOD. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
